SciELO - Scientific Electronic Library Online

vol.50 issue1The subvariety of Q-Heyting algebras generated by chainsExponents of Modular Reductions of Families of Elliptic Curves author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932


JAIN, S.  and  GANGWAR, R. K.. Approximation degree for generalized integral operators. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 61-68. ISSN 0041-6932.

Very recently Jain et al. [4] proposed generalized integrated Baskakov operators and estimated some approximation properties in simultaneous approximation. In the present paper we establish the rate of convergence of these operators and its Bezier variant, for functions which have derivatives of bounded variation.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License